# SDR AT9900236

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 987-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT LAVATORY WALL SUPPORT AT BS 987 TO 1006 LBL 18 TO 43 CORRODED.  FABRICATED REPAIR SUPPORT AND TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-40-3, 51-10-1, 51-10-2, 51-30-2 AND MM 51-21-21.
